Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2016, Volume 50, Issue 3, Pages 73–76 (Mi faa3248)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Multiplicities of Maxwell sets of Pham singularities

V. A. Vassilievab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia

Abstract: A two-sided estimate of local multiplicities of Maxwell sets of isolated singularities of smooth functions is proved. This estimate is sharp for semi-homogeneous functions.

Keywords: Maxwell set, caustic, isolated singularity

Funding Agency Grant Number
Russian Science Foundation 16-11-10316
Research supported by the Russian Science Foundation grant, project 16-11-10316.


DOI: https://doi.org/10.4213/faa3248

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2016, 50:3, 225–227

Bibliographic databases:

UDC: 512.717
Received: 19.05.2016

Citation: V. A. Vassiliev, “Multiplicities of Maxwell sets of Pham singularities”, Funktsional. Anal. i Prilozhen., 50:3 (2016), 73–76; Funct. Anal. Appl., 50:3 (2016), 225–227

Citation in format AMSBIB
\Bibitem{Vas16}
\by V.~A.~Vassiliev
\paper Multiplicities of Maxwell sets of Pham singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 2016
\vol 50
\issue 3
\pages 73--76
\mathnet{http://mi.mathnet.ru/faa3248}
\crossref{https://doi.org/10.4213/faa3248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646718}
\zmath{https://zbmath.org/?q=an:06681944}
\elib{https://elibrary.ru/item.asp?id=27349839}
\transl
\jour Funct. Anal. Appl.
\yr 2016
\vol 50
\issue 3
\pages 225--227
\crossref{https://doi.org/10.1007/s10688-016-0150-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000384420000006}
\elib{https://elibrary.ru/item.asp?id=27580097}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988417404}


Linking options:
  • http://mi.mathnet.ru/eng/faa3248
  • https://doi.org/10.4213/faa3248
  • http://mi.mathnet.ru/eng/faa/v50/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Multiplicities of bifurcation sets of Pham singularities”, Mosc. Math. J., 17:4 (2017), 825–836  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:302
    Full text:31
    References:27
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021